Skip to main content
U.S. flag

An official website of the United States government

Dot gov

The .gov means it’s official.
Federal government websites often end in .gov or .mil. Before sharing sensitive information, make sure you’re on a federal government site.


The site is secure.
The https:// ensures that you are connecting to the official website and that any information you provide is encrypted and transmitted securely.

Journal of Research Volume 75B

Journal of Research of the National Bureau of Standards, Section B: Mathematical Sciences

The Journal of Research of NIST and its predecessors report NIST research and development in metrology and related fields of: physical science, engineering, applied mathematics, statistics, biotechnology, information technology.

For additional information see: About the Journal

Volume 75B

ISSN: 0098-8979

Issues 1-2

Issues 3-4

Issues 1-2 January 1971

Bounds to truncation errors in biorthogonal polynomial approximations, with illustrative applications to gamma ray transport distributions, p. 1
Spencer, L.V.

A theorem on matrix commutators, p. 17
Smith, John M.

A special permutation matrix decomposition for combinatorial design incidence matrices, p. 23
Johnsen, E.C.; Storer, T.F.

The Casimir check for the algebraic matrices of configuration (d+s)np, p. 31
Roth, Charles

Convex homotopy, p. 47
Horn, W.A.

The powers of a connected graph are highly hamiltonian, p. 63
Bhat, Vasanti N.; Kapoor, S.F.

Exact solutions of linear nist-equations with rational coefficients, p. 67
Fraenkel, A.S.; Loewenthal, D.

Improvement of Fischer inequality, p. 77
Merris, Russell

On the Smith normal form, p. 81
Newman, Morris

On certain optimal quadrature formulas, p. 85
Haber, Seymour

Issues 3-4 July 1971

Some elementary formulas in "matrix calculus" and their applications, p. 97
Fong, Jeffrey T.

Linear transformations on matrices, p. 107
Marcus, Marvin

Eigenvalues of sums of Hermitian matrices, III, p. 115
Thompson, Robert C.; Garbanati, Linda Freede

A new type of boundary value coupling for second order Sturm-Liouville systems, p. 121
Geist, Jon

An ergodic source which is not a function of any finite Markov process, p. 133
Traub, Roger D.

On entire functions of exponential type, p. 141
Shah, S.M.; Sisarcick, W.C.

A note on the time dependence of the effective axis and angle of a rotation, p. 165
Gelman, Harry

A numerical solution of integral nist-equation of the first kind applied to slit correction in small-angle x-ray scattering, p. 173
Mazur, Jacob

A table of integrals of the error function. II. Additions and corrections, p. 149
Geller, Murray; Ng, Edward W.

Created September 7, 2012, Updated January 5, 2017